Fibrations and classifying spaces : overview and the classical examples
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, p. 162-206
@article{CTGDC_2000__41_3_162_0,
     author = {Booth, Peter I.},
     title = {Fibrations and classifying spaces : overview and the classical examples},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {3},
     year = {2000},
     pages = {162-206},
     zbl = {0991.55010},
     mrnumber = {1784217},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_3_162_0}
}
Booth, Peter I. Fibrations and classifying spaces : overview and the classical examples. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, pp. 162-206. http://www.numdam.org/item/CTGDC_2000__41_3_162_0/

A.G. Allaud, On the classification of fiber spaces, Math. Z. 92 (1966), 110-125. | MR 189035 | Zbl 0139.16603

B1 P. Booth, Local to global properties in the theory of fibrations, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIV-2 (1993), 127-151. | Numdam | MR 1223656 | Zbl 0782.55006

B2 P. Booth, Fibrations and classifying spaces: an axiomatic approach I, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIX-2 (1998), 83 - 116. | Numdam | MR 1631371 | Zbl 0906.55010

B3 P. Booth, Fibrations and classifying spaces: an axiomatic approach II, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIX-3 (1998), 181 - 203. | Numdam | MR 1641846 | Zbl 0917.55009

B4 P. Booth, On the geometric bar construction and the Brown representability theorem, Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIX-4 (1998), 271 - 285. | Numdam | MR 1663342 | Zbl 0926.55011

BHMP P. Booth, P. Heath, C. Morgan and R. Piccinini, H-spaces of self-equivalences of fibrations and bundles, Proc. London Math. Soc. 49 (1984), 111-127. | MR 743373 | Zbl 0525.55005

D1 A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255. | MR 155330 | Zbl 0203.25402

D2 A. Dold, Halbexakte Homotopiefunktoren, Lecture Notes in Math., vol.12, Springer-Verlag, Berlin, 1966. | MR 198464 | Zbl 0136.00801

DL A. Dold and R. Lashof, Principal quasifibrations and fibre homotopy equivalence of bundles, Ill. J. of Math. 3 (1959), 285-305. | MR 101521 | Zbl 0088.15301

FP R. Fritsch and R. Piccinini, Cellular structures in topology, Cambridge University Press, Cambridge, 1990. | MR 1074175 | Zbl 0837.55001

F.M. Fuchs, A modified Dold-Lashof construction that does classify H-principal fibrations, Math. Ann. 192 (1971), 328-340. | MR 292080 | Zbl 0205.27503

M1 J.P. May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. vol.155, Providence, 1975. | MR 370579 | Zbl 0321.55033

M2 J.P. May, Fibrewise localization and completion, Trans. Amer. Math. Soc. 258 (1980), 127-146. | MR 554323 | Zbl 0429.55004

Mn C.R.F. Maunder, Algebraic Topology, Van Nostrand Rein-hold, London and New York, 1970. | Zbl 0205.27302

Mi J. Milnor, Construction of universal bundles II, Ann. of Math. 63 (1956), 430-436. | MR 77932 | Zbl 0071.17401

Mo C. Morgan, Characterizations of F-fibrations, Proc. Amer. Math. Soc. 88 (1983), 169-172. | MR 691302 | Zbl 0542.55014

P G.J. Porter, Homomorphisms of principal fibrations: applications to classification, induced fibrations and the extension problem, Ill. J. of Math. 16 (1972); 41-60. | MR 298663 | Zbl 0228.55018

PPP C. Pacati, P. Pavešic and R. Piccinini, On the classification of F-fibrations, Top. and its Applics. 87 (1998), 213-227. | MR 1624324 | Zbl 0928.55020

Sc R. Schön, The Brownian classification of fibre spaces, Arch. Math. 39 (1982), 359-365. | MR 684406 | Zbl 0512.55014

Sib R. Sibson, Existence theorems for H-space inverses, Proc. Camb. Phil. Soc. 65 (1969), 19-21. | MR 233352 | Zbl 0165.26203

Sie J. Siegel, On a space between BH and B∞, Pacif. J. of Math. 60, No. 2, (1975), 235-246. | Zbl 0327.55020

Sp E. Spanier, Algebraic Topology, McGraw-Hill, NewYork, 1966. | MR 210112 | Zbl 0145.43303

Sta J. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-246. | MR 154286 | Zbl 0123.39705

Str A. Str∅M, The homotopy category is a homotopy category, Arch. der Math. XXIII (1972), 435-441.

Va K. Varadarajan, On fibrations and category, Math. Z. 88 (1965), 267-273. | MR 180969 | Zbl 0163.17905